# SDR USAASB98285

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 741 - DURING CLIMB-OUT FROM PIT, AIRCRAFT FAILED TO PRESSURIZE IN AUTO, STANDBY OR MANUAL MODES.  CREW CLIMBED THE AIRCRAFT TO 7,000 FT, THEN RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PRESSURIZED AIRCRAFT MANUALLY AND CHECKED AUTO PRESSURIZATION PER BOEING MAINTENANCE MANUAL 21-30-00.  OPERATIONAL CHECK GOOD.  COULD NOT DUPLICATE FAULT.  (M)
